# SDR Q5QA2016F00042

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N648DX
- Make and model: Emb EMB-500
- Aircraft serial: 50000175
- Aircraft time: 4,112 hours, 5,519 cycles
- Engine: Pwc PW617FE
- Engine time: 3,876 hours, 5,203 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LOSS OF ENGINE OIL PRESSURE IN FLIGHT REQUIRING ENGINE SHUTDOWN.
